Hi so recently I was diagnosed with a sinus infection with postnasal drip. As a result of my post nasal drip I have had a lingering chronic cough. My doctor put me on 500mg of Cephalexin for 10 days 2 pills twice a day as a result. In addition to this, I take 30mg of vyvanse for ADHD and Junel FE for birth control. Since taking all them, I have had issues with gaging coughing about 10 minutes after taking my meds and gaging coughing almost to the point of throwing up after eating a meal. I was told that the Cephalexin was going to make the birth control ineffective, but I don't know whats causing the cough. Should I continue to take them altogether or should I be spacing them out? Also, what can I do to contain my cough?
Golden430; I don't see any problems with these other than what they have already told you about your birth control being less effective so this month you should use a backup form with it. And nothing about a cough. Are you drinking enough water throughout the day? What you might do is call your Pharmacist that filled the prescriptions and let them know what the problems are and see if they can help you they have a ton of knowledge on medications. Try to take it easy in the meantime. Chuck1957
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 1 answer
Posted 28 Feb 2011 • 2 answers
Posted 2 Jun 2011 • 3 answers
Posted 23 Jan 2012 • 3 answers
Posted 21 Feb 2013 • 5 answers